# SDR ASAA2019071330030

- Difficulty date: July 13, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 15,905 hours, 5,234 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Faulty
- Location: Window Heat
- Part time: 44,899 hours, 14,069 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIDE SIDE WINDOW HEAT OVERHEAT LIGHT ILLUMINATED ON DESCENT. FOLLOWED QRH AND LIGHT REILLUMINATED AFTER COOLING OFF PERIOD. GROUNDED - YES. ACCOMPLISHED RT SIDE WINDOW WHCU BITE REF 30-41 TASK 801 . FOUND SEVERAL WINDOW SENSOR FAULTS LOGGED. 30-41 TASK 811 WINDOW SENSOR FAULT LIGHT FOR A SIDE WINDOW IS ON. OPENED AND TAGGED 2CBS. READ WINDOW HEATER ST 60.5 OHMS. WINDOW SENSOR PRIMARY READING 314.9 OHMS, SPARE SENSOR READING 315.3 OHMS. REF WD 30-41-11 PG 2. DUE TO PREVIOUS REPORTS SWAPPED TO SPARE SENSOR. REF 30-41 TASK 811. ALSO PRECAUTIONARY REPLACED WHCU. RMVD & INSTALLED NEW RT SIDE WHCU. RMVD / TAGS & CLOSED 2CBS. REF TASK 30-41-11-710-801. PERFORMED OPS TEST PER SAME. SYS CHCKS NML.
